# SDR ASAA2025012455527

- Difficulty date: January 24, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 65,571 hours, 19,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8200048301
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN BETWEEN AFT JUMPSEAT CAME OFF ON TAKEOFF, REPLACED SIGN, IT DOES NOT LOOK SECURE. GROUNDED - YES. R&R EXIT SIGN LIGHT ASSY IAW AMM 33-51-01-960-802. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
